MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK EXTRA EXT OFFSET SIZE 2 130 MM; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT FEMORAL STEM 12/14 NECK EXTRA EXT OFFSET SIZE 2 130 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an initial hip procedure.Subsequently, the patient had a fall at home approximately 3 years later which resulted in a peri-prosthetic fracture around cpt stem.The implant was not broken.No implants were revised, and the bone fracture was repaired.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00801803602 lot# 64542661 femoral head sterile product do not resterilize 12/14 taper.Cat# 00631005836 lot# 64610357 liner 10 degree elevated rim 3.5 mm offset 36 mm i.D.For use with 58 mm o.D.Shell.Cat# 00620205822 lot# 64164996 shell porous with cluster holes 58 mm.Cat# 00801102032 lot# 64663094 allen medullary cement plugs 1-32 mm diameter flange/16mm diameter core store in cool dry place.Cat# 66044274 lot# w104 palacospro 75g.Cat# 66044274 lot# w104 palacospro 75g.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.H6: component code: mechanical (g04) stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had a fall at home which resulted in a peri-prosthetic fracture around the cpt stem.The implant was not broken.The cause of the fall is unknown.Radiographs were provided; however, a single ct slice is not sufficient for diagnostic purposes.A definitive root cause cannot be determined.The complaint is confirmed due to the medical records provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CPT FEMORAL STEM 12/14 NECK EXTRA EXT OFFSET SIZE 2 130 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19980151
Report Number0002648920-2024-00254
Device Sequence Number19528479
Product Code JDI
UDI-Device Identifier00889024145801
UDI-Public(01)00889024145801(17)291031(10)64560608
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00811400230
Device Lot Number64560608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight87 KG